My Ass Looks Like a Minefield

Classy, hmmm?

I swear to Jeebus, stopping progesterone has given me worse side effects than actually taking any of the other drugs. First, it was a day of feeling horribly ill. Woozy, sick to my stomach, weak. I think that was my body reacting to the sudden drop of progesterone. Luckily, that only lasted a day.

However, here I am two weeks after my last PIO injection, and my ass still hurts. Worse, it’s covered in red lumps that look suspiciously like hives. Red lumps that itch and are tender to the touch. Oddly, the lumps are in a ring surrounding the quadrant which was the injection site quadrant. The area the shots went into is smooth and lump free.

This is on both cheeks, and it’s making me miserable. This isn’t a side effect I’ve EVER heard of with PIO. Please tell me others have experienced this.

On a side note… how sexy am I, with my ass lumps? Oh yeah, baby.

Kim

3 Responses

  1. *snort* sexy and Ass lumps ahahah
    sorry, that just amused me to no end.

    Sometimes PIo doesn’t spead out as good as it should.. i had that happen when I used the olive oil vs the peanut oil.
    Go see a doc. They may just have you use benadr*l

  2. You know, once pregnant I bet you will have the most textbook “easy” pregnancy. Even if it is isn’t after all this it may feel that way.

    Hope the side effects wear off soon.

  3. On a side note… how sexy am I, with my ass lumps? Oh yeah, baby.

    Careful.

    You know that somewhere, on some Usenet group….

    There’s a fetish for that.